# SDR SWIA2020030348974

- Difficulty date: February 16, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD UPPER STOP FITTING IS CRACKED   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED CARGO DOOR FWD UPPER STOP FITTING WITH A NEW FITTING P/N CC670-38706-3. WET INSTALLED NEW FITTING WITH NEW FASTENERS. REF CRJ 200 SRM.
